# SDR COMA0560067

- Difficulty date: January 19, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 19,653 hours, 18,880 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 526B
- Condition: Unreliable
- Location: Right
- Part time: 6,806 hours, 5,540 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5725, FLAPS FAILED WHEN SELECTED TO 20 DEGREES.  REPLACED THE RT BPSU.
